Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Depression, sadness, have chronic headache syndrome, dizziness, blurred vision

Hi, I have been in and out of doctor s offices for many years now. I am 18 almost 19 and have suffered from depression , or sadness probably since fifth grade. My sophomore year I was diagnosed with Chronic Headache Syndrome ...if there is such a thing...It took my doctor and a neurologist a two years to get that and the meds figured out so I got stressed out I think. I started getting upset and frustrated that nothing would ever be fixed. Well they eventually got that fixed but I still have my depression and it has progressively gotten worse. Now my depression is very bad and it has led to self harming and drinking. I hate being around people. I don t get claustrophobic, I just can t stand being by people...I just don t like people...I also have these moments of where I get really dizzy. It s when I go up and and then bend down...and then stand back up...and at the same time I get like a giant blurriness over my eyes...I don t know...I guess I m trying to ask if any of this can mean anything or if it is just a bunch of crap happening like always...
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
It seems from the history that you are having recurrent chronic headache associated with dizziness and blurring of vision.
These symptoms indicate primary headaches like migraine or tension headache.
The treatment is by use of analgesic and antiinflammatory drugs. If it is because of migraine prophylactic drugs can be used to prevent recurrences. The commonly used prophylactic drugs are flunarizine or beta blockers like propranolol.
Hence I advice you to consult your doctor for examination and treatment accordingly.

Thank you
Answered: Thu, 10 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor